# SDR USAABB08111

- Difficulty date: June 28, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Engine: Ge CF680C2B2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL FLT 710 EN ROUTE PHL TO ZRH.  THE FLIGHT RETURNED TO FIELD DUE TO A NR 2 ENGINE FUEL FILTER MESSAGE.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 ENG FUEL PRESSURE SWITCH.  OPERATIONAL AND LEAK CHECKS OK.  (S)
